# SDR UIEA2011091900513

- Difficulty date: September 16, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N429MC
- Make and model: Boeing 747481
- Aircraft serial: 24833
- Aircraft time: 84,994 hours, 11,696 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Rt Emer Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND U/D RT EMERGENCY DOOR SLIDE MODE SELECTOR LEVER CANNOT BE PUT IN AUTO MODE.  SLIDE RE-POSITIONED AND OPS CHECKED OK.
